Get your Health question answered in 3 easy steps

148 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Got stroke 3 years back after stroke developed epilepsy. Taking losartan pottassium 50mg, ramipril 5mg for hypertension

my patient got stroke 3 yrs back after stroke she developed epilepsy what can we do for that she take losartan pottassium 50mg, ramipril 5mg for hypertension and also take anti platelet . her blood pressure is normal now. but during epilepsy her blood pressure rise upto 220/130 which bear risk for furthur stroke. please give us a solution.............
Wed, 18 May 2011
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
Dear
Stroke can damage part of brain and many patients get epilepsy after it. First thing you are supposed to do is: Do this investigation done first- EEG(Electro encephalogram) and after this you should consult good neurophysician near by you and start treatment.
Ok take care.
  User's Response
Dear friend
As history provided by you it is advisable that patient should contact Neurophysician as early as possible thereafter we decide proper line of treatment.

wish your patient speedy recovery.
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,
After stroke many a times patients develop epilepsy,this is common phenomenon,
I
He should start anti epileptic drugs without delay and more sczerrure should be prevented to prevent further damage to the brain.
Anti epileptic medicines should continue for very long time without skipping the dose.
ok and bye.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....